# SDR CALA2013080890272

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,784 hours, 26,710 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN NOSE GEAR AREA.  FOUND HYDRAULIC LINE STAINLESS TUBE LEAKING THROUGH THE SIDE OF THE TUBE SUSPECT SMALL CRACK.  REMOVED LEAKING HYDRAULIC LINE.  INSTALLED LINE AND LEAK CHECKED.
